ITP OpenIR  > 理论物理所SCI论文
A DISCUSSION ON THE EXISTENCE OF THE SADDLE-POINT SOLUTION
WEN, JR; YIN, YD; HUANG, T; WEN, JR , BEIJING UNIV,DEPT PHYS,BEIJING 100871,PEOPLES R CHINA.
1993
发表期刊COMMUNICATIONS IN THEORETICAL PHYSICS
ISSN0253-6102
卷号20期号:1页码:121-124
摘要We prove that there is no saddle point solution in the (1 + 1)-dimensional O(3) nonlinear sigma model with a term explicitly breaking symmetry down to O(2). In the standard model, it is shown that the ansatz of Monton is not sufficient to get a saddle point solution of the theory. Thus the question of baryon number violation based on the saddle point solution in the electroweak theory should be re-examined.
部门归属ACAD SINICA,INST THEORET PHYS,BEIJING 100080,PEOPLES R CHINA; ACAD SINICA,INST HIGH ENERGY PHYS,BEIJING 100039,PEOPLES R CHINA
关键词Mills-higgs Equations Non-minimal Solution Gauge-theory Model R3
学科领域Physics
收录类别SCI
文献类型期刊论文
条目标识符http://ir.itp.ac.cn/handle/311006/12079
专题理论物理所SCI论文
通讯作者WEN, JR , BEIJING UNIV,DEPT PHYS,BEIJING 100871,PEOPLES R CHINA.
推荐引用方式
GB/T 7714
WEN, JR,YIN, YD,HUANG, T,et al. A DISCUSSION ON THE EXISTENCE OF THE SADDLE-POINT SOLUTION[J]. COMMUNICATIONS IN THEORETICAL PHYSICS,1993,20(1):121-124.
APA WEN, JR,YIN, YD,HUANG, T,&WEN, JR , BEIJING UNIV,DEPT PHYS,BEIJING 100871,PEOPLES R CHINA..(1993).A DISCUSSION ON THE EXISTENCE OF THE SADDLE-POINT SOLUTION.COMMUNICATIONS IN THEORETICAL PHYSICS,20(1),121-124.
MLA WEN, JR,et al."A DISCUSSION ON THE EXISTENCE OF THE SADDLE-POINT SOLUTION".COMMUNICATIONS IN THEORETICAL PHYSICS 20.1(1993):121-124.
条目包含的文件
文件名称/大小 文献类型 版本类型 开放类型 使用许可
A DISCUSSION ON THE (246KB) 开放获取使用许可请求全文
个性服务
推荐该条目
保存到收藏夹
查看访问统计
导出为Endnote文件
谷歌学术
谷歌学术中相似的文章
[WEN, JR]的文章
[YIN, YD]的文章
[HUANG, T]的文章
百度学术
百度学术中相似的文章
[WEN, JR]的文章
[YIN, YD]的文章
[HUANG, T]的文章
必应学术
必应学术中相似的文章
[WEN, JR]的文章
[YIN, YD]的文章
[HUANG, T]的文章
相关权益政策
暂无数据
收藏/分享
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。